# SDR DALA2018122107329

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 14,436 hours, 5,431 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Test Switch
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3829 CAPT. O2 MASK RED TEST BUTTON BROKEN . CORRECTIVE ACTION: REMOVED AND REPLACED CAPT. O2 MASK CHECKS GOOD. (3716496).
